# SDR CALA2018020200442

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 51,900 hours, 15,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT IS MISSING. INSTALLED MISSING LIGHT.
